# SDR ASAA2020122233734

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,297 hours, 13,439 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 5111
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 3,051 hours, 852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL OF MASTER CAUTION SYSTEM, ZONE TEMP LIGHT ILLUMINATED ON CONT CAB. EXTINGUISHED DURING MASTER CAUTION RECALL.  GROUNDED-YES.  PERFORMED NR 2 PZTC BITE, REF B737-800 AMM 21-61-00.  FOUND FLT DECK TRIM VALVE FAIL IN BIT, PREV FLT AND VERIFY (MULTIPLE ATTEMPTS).  REMOVED AND REPLACED FLT DECK ZONE TRIM AIR MODULATING VALVE, REF AMM 21-61-21.  PZTC BITE TEST PASS BIT, PREV FLT AND VERIFY VALVE REPLACEMENT AND RESET.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST, REF AMM 21-61-00.  OPERATIONS CHECKS GOOD, NO FAULTS.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
